# SDR WX0A2015081272793

- Difficulty date: April 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- Aircraft time: 70,220 hours, 39,002 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO OVERWEIGHT LANDING FOR MX DIVERSION FOR OIL STRAINER CLOGGING.  LT OIL STRAINER CLOGGING ANNUNCIATOR ILLUMINATED ON CLIMB OUT.  ACCOMPLISHED QRH PROCEDURE 72.16. ANNUNCIATOR EXTINGUISHES AT 1.3 EPR & RE-ILLUMINATES ABOVE 1.3 EPR.  OIL PRESS WAS GOOD HOWEVER OIL TEMP WAS ELEVATED TO 125 AT IDLE & AT 1.3 EPR.  OIL TEMP APPEARED NORMAL.  REPLACED MAIN OIL FILTER, NO DEFECT NOTED LEAK CHECK OK.  PLACED ON MEL 79-05 S1.  OIL LEVEL CHECK AT 12 QTS PLACARD INSTALLED.
